Volume 13, Issue Supplement, August 2006, Pages 129 - 136
Classical quasi-trigonometric r-matrices of Cremmer-Gervais type and their quantization
Julia Y.-Magnusson, Maxim Samsonov, Alexander Stolin
Available Online 1 August 2006.
- https://doi.org/10.2991/jnmp.2006.13.s.14How to use a DOI?
- We propose a method of quantization of certain Lie bialgebra structures on the polynomial Lie algebras related to quasi-trigonometric solutions of the classical Yang-Baxter equation. The method is based on so-called affinization of certain seaweed algebras and their quantum analogues.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Julia Y.-Magnusson AU - Maxim Samsonov AU - Alexander Stolin PY - 2006 DA - 2006/08 TI - Classical quasi-trigonometric r-matrices of Cremmer-Gervais type and their quantization JO - Journal of Nonlinear Mathematical Physics SP - 129 EP - 136 VL - 13 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2006.13.s.14 DO - https://doi.org/10.2991/jnmp.2006.13.s.14 ID - Y.-Magnusson2006 ER -